# SDR GTIA2018012002352

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 11,687 hours, 5,268 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 14117897
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AMBER FAN ANNUNCIATION ABOVE COCKPIT ON THE COND SD.  NOTED A FAINT ELECTRICAL ODOR THAT QUICKLY DISSAPATED.  R & R THE RECIRCULATION FAN IAW AMM 21-21-51.  OPS CHECKED GOOD IAW AMM 21-21-00-710-001-A.
